promotion image of download ymail app
Promoted
Anonymous
Anonymous asked in HealthWomen's Health · 1 year ago

(TMI warning) Heavy bleeding after use of Canesten thrush treatment PESSARY. HELP?

I used the pessary yesterday and I am experiencing very very heavh bleeding with large clots. Some blood have pessary residue in (like powder) and some it completely red- looks like period blood but definitely not on my period

Has anyone experienced this?

Should I go to the hospital?

Going on holiday 22nd so dont know how I

should get treated.

2 Answers

Relevance
  • Anonymous
    1 year ago
    Favorite Answer

    I'd go get that checked out. Thrush should not make you bleed. Let the doctor sort this out for you. Heavy bleeding that isn't related to your period can be a sign of other reproductive issues, only a medical professional can tell you exactly what you have going on.

    • Commenter avatarLogin to reply the answers
  • k w
    Lv 7
    1 year ago

    instead, got to [ earthclinic dot com] and type in issue then read, they're awesome....

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.